# SDR DLM88011982

- Difficulty date: December 27, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 26,057 hours, 20,299 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SAAU308C
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: TX
- How discovered: C
- Nature of condition: B, P
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR IN RIGHT AFT LAV DID NOT OPERATE WHEN PASSENGER SMOKED TWO CIGARETTES AND TRASH BIN BEGAN TO SMOLDER.  REPLACED SMOKE DETECTOR, QA INVESTIGATING.
